# SDR CALA2017070102067

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,452 hours, 19,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN FIRST CLASS CABIN, COMING FROM VENTS.  ESPECIALLY BAD ROWS 2-4.  NO EVIDENCE OF ODOR DETECTED COMING FROM THE VENTS ONCE ACFT LANDED.
